# SDR DLL10954051

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1150
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Ribs
- Part number: 1524199106
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, NR 6 RT HORIZONTAL LEADING EDGE WAS FOUND TO HAVE ALL OF THE RIBS CRACKED AT THE T/E.  DOUBLERS WERE INSTALLED PER SRM 55-12-00 FIG 802.
